Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I need insight if this feeling is pristiq

Posted by copper on August 29, 2008, at 14:42:28

In reply to Re: I need insight if this feeling is pristiq copper, posted by B2chica on August 28, 2008, at 7:45:15

I was abilify last year for about 6 weeks. I think I did much better just on 5mg. At 10mg I remember feeling agiated, and I remember crying. So He took me off it. I seem to have a lot of problems with antipsychotic meds. Which limits me.

I can't seem to get rid of the anxiety on these meds. Were a lot of people on Seroquel think it is wonderful. It just made my hair fall out.

I can take more of my clonazapam, but I'm scared to because trying to get off it is harsh.

Copper


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:copper thread:848376
URL: http://www.dr-bob.org/babble/20080822/msgs/849021.html